Vol. 14, issue 08, article # 7

pdf Arsen'yan T.I., Zotov A.M., Korolenko P.V., Maganova M.S., Makarov V.G. Integral distributions of laser radiation fluctuations under conditions of intermittent atmospheric turbulence. // Atmospheric and oceanic optics. 2001. V. 14. No. 08. P. 621-623.
Copy the reference to clipboard

Integral distributions of local intensity fluctuations and fluctuations of the centroid position of a laser beam propagating along the near-ground atmospheric paths under conditions of intermittent small-scale turbulence are studied. It is shown that differences in the structure of fluctuation processes when the beam transforms from the quasiregular state into the stochastic one are peculiar features of the local intensity fluctuations regardless of where these fluctuations are recorded: at the beam centroid or at a fixed point of the receiving aperture. It is found that the integral distributions of local intensity fluctuations in both the quasiregular and stochastic state satisfy the lognormal law.